MAUDE Adverse Event Report: MICROVENTION, INC. TRAXCESS-14; WIRE GUIDE CATHETER

MICROVENTION, INC. TRAXCESS-14; WIRE GUIDE CATHETER
Model Number GW1420040
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: web procedure, after establishing the pathway, guidewire with via to the m2 in the brain, carried out superselection into the aneurysm, after several times without success, ready to remove and remodel.After the removed, the physician found that the clean water coating on the surface of the guide wire fell and replaced it with a new one.The procedure ended and the patient was safely.Patient is fine.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite a device return attempt.Ongoing attempts will be made for the device return.The reported issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Section b5: additional information received.Section h6 (type of investigation): code has been corrected from "device discarded" to "device not returned".The device is in transit to be returned to the manufacturer for evaluation but has not yet been received by the manufacturer.The reported issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: during the web procedure, after establishing the pathway, guidewire with via to the m2 in the brain, superselection was carried out into the aneurysm.After several times without success, the physician was ready to remove and remodel.After removal, the physician found that the clean water coating on the surface on the guidewire fell and replaced with it with a new one.The procedure ended and the patient was safe.Additional information received: when the doctor took out the micro-guidewire outside the patient's body and reshaped it, he found that the coating fell (to his finger).The physician confirmed that no fallen coating was in the patient's body.
 
Additional Manufacturer Narrative
Two guidewire samples were received.However, it was confirmed that both samples were manufactured by a different company.Since the actual sample was not available for return, investigation of the reported device could not be performed.In the manufacturing process, the following operations and inspections are performed to maintain the quality: 1) following the application of the outer layer to the shaft, a magnifying inspection is carried out on 100% of the products to ensure that there are no anomalies in the appearance, such as peeling of the outer layer.2) during the shipping inspection, a magnifying inspection is conducted on a per-lot basis to ensure that there are no anomalies in the appearance, such as peeling of the outer layer.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.There are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Based on the investigation result, since no non-conformance was found in the manufacturing history records and the actual sample was not returned, the cause of the reported event could not be determined.
 
Event or Problem Description

Brand Name
TRAXCESS-14
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19086941
Report Number2032493-2024-00286
Device Sequence Number15229621
Product Code DQX
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)231019(17)260930(10)231019
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080863
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberGW1420040
Device Lot Number231019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by ManufacturerNot provided
07/10/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/06/2024
07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIA MICROCATHETER.
Patient SexUnknown